MathSciNet Relay Station
MathSciNet bibliographic data
MR426124 60G17 (60G15)
Marcus, Michael B. Level crossings of a stochastic process with absolutely continuous sample paths. Ann. Probability 5 (1977), no. 1, 52–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement